Currently taking 100mg of lamictal which has been this dose for about 2 mths now. Bad dreams at night and some crazy day dreams are back like when seroquel was being taken with it. Stopped it because of the dreams and sleepiness. Put a call in to pdoc to see about uping the dosage. Has anyone had this? Hoping the med increase will help. These bad dreams are interfering with sleep. Thanks everyone!
Hi. Yes, my dream life took off with the Lamictal. It's better now, but I still dream and the dreams someitmes are so vivid that I can have a minute's trouble figuring out if they were real or just dreams. And they have interfered with my sleep at times, too.
This side effect of Lamictal has, though, gotten better with time. Stick with it, it will get better. Meanwhile, will your pdoc give you something to help with the dreams?
There is an antihistamine I was prescribed specifically for nightmares. (I didn't even try it because I was not wanting any more sedation or drugs in my system, but I do know it's out there.)
I currently take 150mg of Lamictal and have for about 5 months now. I did take seroquel too when I first started taking the Lamictal. I couldn't tolerate it though. I took 25mg and would wake up feeling like I was in such a fog I could barely function for about 2 hours after waking. It was horrible, I would say things that didn't make sense, I wouldn't remember what people told me after it started kicking in when I would take it at night.
I told my psych doc I couldn't take it. I have always had nightmares so I don't know if it had any affect on me that way but I didn't have day mares. I am actually starting Topamax prob Saturday, I have to go get the script filled tomorrow. I am afraid to take that. I have read what other people say and it sounds like horrid stuff. Good luck with uping the dosage, hopefully that is all it will take, 100 mg is the lowest theraputic dose so unless you are doing absolutely fantastic it will probably need to be upped.
Hey I am on 200 mg of Lamictal and I have the strangest dreams. Sometimes they are scary but more often they majorly freak me out. I thought it was just me. I noticed it around the 100 mg mark and it has increased with the mgs. However, the Lamictal works well for me and it has taken so long to find something that does I am reluctant to change.